MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. QUICK-SET PARADIGM; UNO QUICK-SET 60/6 PCC 2-PACK ECA

UNOMEDICAL DEVICES S.A. DE C.V. QUICK-SET PARADIGM; UNO QUICK-SET 60/6 PCC 2-PACK ECA
Model Number MMT-399T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in israel it was reported that patient faced infusion set cannula break event on (b)(6) 2024.The infusion set was in use for one day.The patient replaced the infusion set and resumed insulin deliveries successfully.No further information available.
 
Additional Manufacturer Narrative
E1:patient city: (b)(6).Patient country: israel h11: since no lot number is available, a detailed investigation, tests or reference samples or batch review cannot be concluded.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 60/6 PCC 2-PACK ECA
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key22333921
Report Number3003442380-2025-11017
Device Sequence Number8993847
Product Code FPA
UDI-Device Identifier05705244020436
UDI-Public05705244020436
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K070430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-399T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown